MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM LCP STRAIGHT WRIST PLATE 170MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM LCP STRAIGHT WRIST PLATE 170MM; PLATE, FIXATION, BONE
Model Number SD242.003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.A manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.Customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the image(s).The image(s) was reviewed, and the complaint condition could be confirmed as the device is clearly broken into two (2) pieces.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patients plate broke.The hardware removal of a broken 2.4 lcp straight wrist was scheduled for (b)(6) 2021.It is unknown if there was surgical delay.Procedure outcome and patient status were unknown.Concomitant device reported: screws (part number unknown, lot unknown, quantity 6).This report involves one (1) 2.4mm lcp® straight wrist plate 170mm.This is report 1 of 1 for (b)(4).

Brand Name
2.4MM LCP STRAIGHT WRIST PLATE 170MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11237294
Report Number2939274-2021-00501
Device Sequence Number11802951
Product Code HRS
UDI-Device Identifier10886982003638
UDI-Public(01)10886982003638
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040588
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD242.003
Device Catalogue NumberSD242.003
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2021
Initial Report FDA Received Date01/27/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;